Time Dependence and Moments of a Family of Time‐Varying Parameter Garch in Mean Models
Stelios Arvanitis and
Antonis Demos
Journal of Time Series Analysis, 2004, vol. 25, issue 1, 1-25
Abstract:
Abstract. In this paper we consider the time series dependence, stationarity, and higher moments issues of a family of first‐order conditionally heteroskedastic in mean models with a possibly time‐varying mean parameter. The interest in these models lies in the fact that economic theory and physics often require the connection between the first and second conditional moments of time series. Our results reveal important properties of these models, which are consistent with stylized facts in financial and turbulence data sets. They can also be employed for model identification, estimation, and testing.
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
https://doi.org/10.1046/j.0143-9782.2003.01771.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:25:y:2004:i:1:p:1-25
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().